Volume 15, Number 1-2

Articles in the Issue:

Review Article:
Jie Du and Chi-Wang Shu
Positivity-Preserving High-Order Schemes for Conservation Laws on Arbitrarily Distributed Point Clouds with a Simple WENO Limiter
Int. J. Numer. Anal. Mod., 15 (2018), pp. 1-25. Abstract
pdf
Full Article

Lijun Yi and Benqi Guo
The h-p version of the Continuous Petrov-Galerkin Method for Nonlinear Volterra Functional Integro-Differential Equations with Vanishing Delays
Int. J. Numer. Anal. Mod., 15 (2018), pp. 26-47. Abstract
pdf
Full Article

Huili Zhang, Tao Lin and Yanping Lin
Linear and Quadratic Immersed Finite Element Methods for the Multi-Layer Porous Wall Model for Coronary Drug-Eluting Stents
Int. J. Numer. Anal. Mod., 15 (2018), pp. 48-73. Abstract
pdf
Full Article

Luis Vázquez, M. Pilar Velasco, José Luis Vázquez-Poletti, Ignacio M. Llorente, David Usero and Salvador Jiménez
Modeling and Simulation of the Atmospheric Dust Dynamic: Fractional Calculus and Cloud Computing
Int. J. Numer. Anal. Mod., 15 (2018), pp. 74-85. Abstract
pdf
Full Article

Jianguo Huang and Xuehai Huang
A Nonoverlapping DDM for General Elastic Body-Plate Problems Discretized by the P1-NZT FEM
Int. J. Numer. Anal. Mod., 15 (2018), pp. 86-101. Abstract
pdf
Full Article

Chuanmiao Chen and Jing Yang
The Singularity-Separated Method for the Singular Perturbation Problems in 1-D
Int. J. Numer. Anal. Mod., 15 (2018), pp. 102-110. Abstract
pdf
Full Article

Jingliang Li, Heping Ma, Li-Lian Wang and Hua Wu
Spectral Element Methods on Hybrid Triangular and Quadrilateral Meshes
Int. J. Numer. Anal. Mod., 15 (2018), pp. 111-133. Abstract
pdf
Full Article

Wenjun Sun, Song Jiang and Kun Xu
An Asymptotic Preserving Implicit Unified Gas Kinetic Scheme for Frequency-Dependent Radiative Transfer Equations
Int. J. Numer. Anal. Mod., 15 (2018), pp. 134-153. Abstract
pdf
Full Article

Zheng Li, Guohui Song and Yuesheng Xu
A Fixed-Point Proximity Approach to Solving the Support Vector Regression with the Group Lasso Regularization
Int. J. Numer. Anal. Mod., 15 (2018), pp. 154-169. Abstract
pdf
Full Article

Shimin Lin, Mejdi Azaïez and Chuanju Xu
A Fractional Stokes Equation and Its Spectral Approximation
Int. J. Numer. Anal. Mod., 15 (2018), pp. 170-192. Abstract
pdf
Full Article

R. Wong
Asymptotics of Orthogonal Polynomials
Int. J. Numer. Anal. Mod., 15 (2018), pp. 193-212. Abstract
pdf
Full Article

Jiang Yang, Qiang Du and Wei Zhang
Uniform Lp-Bound of the Allen-Cahn Equation and Its Numerical Discretization
Int. J. Numer. Anal. Mod., 15 (2018), pp. 213-227. Abstract
pdf
Full Article

Jun Hu and Rui Ma
Conforming Mixed Triangular Prism Elements for the Linear Elasticity Problem
Int. J. Numer. Anal. Mod., 15 (2018), pp. 228-242. Abstract
pdf
Full Article

Jing-Min Li, Zhong-Qing Wang and Hui-Yuan Li
Fully Diagonalized Chebyshev Spectral Methods for Second and Fourth Order Elliptic Boundary Value Problems
Int. J. Numer. Anal. Mod., 15 (2018), pp. 243-259. Abstract
pdf
Full Article

Qichen Hong, Hehu Xie, Meiling Yue and Ning Zhang
Fully Computable Error Bounds for Eigenvalue Problem
Int. J. Numer. Anal. Mod., 15 (2018), pp. 260-276. Abstract
pdf
Full Article

Zhi-Wei Fang, Jie Shen and Hai-Wei Sun
Preconditioning Techniques in Chebyshev Collocation Method for Elliptic Equations
Int. J. Numer. Anal. Mod., 15 (2018), pp. 277-287. Abstract
pdf
Full Article

Weiming Cao
Superconvergence of a Quadratic Finite Element Method on Adaptively Refined Anisotropic Meshes
Int. J. Numer. Anal. Mod., 15 (2018), pp. 288-306. Abstract
pdf
Full Article